skin-hair-icon
Side effects of melacare cream
I used melacare for acne scars for 7months. Melacare cream not only reduced my acne scars but also improved by complexion by 2tones. Now the problem is I want to stop using melacare but when I try to do so then my skin becomes very irritated and I get tiny white bumpy acne around my mouth in large quantity and my skin becomes more darker than my original skin tone. I am 22 and also hav pcos & vit-D deficiency. pls tell me what treatment shld I go for to get rid of this problem permanently.
19786 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You have developed perioral dermatitis. Please stop using melacare cream as it contains strong steroids which can cause serious side effects in the long run. Steroid induced pimples, photosensitivity that is sun sensitivity, rosacea that is red face, atrophy that is skin thinning, stretch marks, pigmentation, dryness, severe itching etc to name a few side effects. Please don't use any such Steroid containing fairness creams. You will require treatment to slowly put you off this cream by using some substitute as the skin becomes addicted to the steroid. Hence you are facing such a problem. Please call me or send photos through online consult option for proper examination and treatment.,,,
Answered
Flag this Answer
Flag this answer
19/23 people found this helpful
Was this answer helpful?

This question featured in :

Melas cream side effects Melacare for fairness Side effect of melacare
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.